# SDR F3LA2013111800929

- Difficulty date: October 20, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N203FR
- Make and model: Airbus A320-214
- Aircraft serial: 1806
- Aircraft time: 38,208 hours, 15,606 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C8/S2 CHECK.  RT LATERAL SHEAR PLATE HAS CORROSION AT FRAME 70, STRINGER 24.  R & R IAW SRM 51-42-11, PARA 6.B., 1 THROUGH 8.
